Piriton Allergy Relief Tablets Chlorphenamine 4mg 30s
Piriton Tablets contain an antihistamine (chlorphenamine maleate). Piriton Tablets can be taken for relief of hayfever, insect bites, skin allergies and food allergies.
- Adults: 1 tablet every 4 – 6 hours. Maximum of 6 tablets per day
- 6 – 12 years: Half a tablet every 4 – 6 hours. Maximum of 3 tablets (i.e. 6 halves) per day.
- Elderly: 1 tablet every 4 – 6 hours. Maximum of 3 tablets per day.
Do not take more than this stated dose unless told to do so by a doctor.
- Each tablet contains 4mg chlorphenamine maleate. Also includes lactose monohydrate. See leaflet for further information.
- May cause drowsiness. If affected do not drive or operate machinery.
- Avoid alcoholic drink.
- Keep all medicines out of the reach and sight of children.
- Do not take Piriton Tablets if you are taking MAOI drugs. Consult your doctor or pharmacist before use if you are taking any other medication or receiving treatment for any medical condition.
- Do not store above 30 ° C.
- For oral use.
- Not recommended for children under 6 years.
This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10am - 3pm) or email firstname.lastname@example.org and we will have a pharmacist call you as soon as possible.